# SDR ASAA2014042707589

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 63,770 hours, 36,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS FOUND ABOVE SEAT 9DEF TO BE INOPERATIVE.  ACFT GROUNDED.  R & R EMERGENCY AISLE LIGHT LAMP AT 9 DEF, OPS CHECKED GOOD IAW AMM 33-51-21-962-001.
